# SDR UALA2012070303564

- Difficulty date: July 2, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 76,629 hours, 22,361 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR STRUCTURE, AFT SIDE OF FRAME AT BS 1380 HAS CORROSION FROM RBL 13 TO RBL 17.  REMOVED CORROSION OUT OF SRM LIMITS ON THE END OF FRAME.  HFEC INSPECTION SURROUNDING FASTENER HOLES AND REWORKED AREA, TREATED, PRIMED, INSTALLED FASTENERS PER ECRA 5360-01208
